# SDR FOTR20171204169

- Difficulty date: December 4, 2017
- Submitted: December 8, 2017
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N476VX
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25376
- Aircraft time: 51,659 hours, 31,703 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: BAC15171470
- Condition: Cracked
- Location: Bs 400
- Part time: 51,659 hours, 31,703 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF FRAME BRACKET FOR STC DOOR MOD STA 400 STR 8R FOUND FRAME CRACK AT FASTENER HOLES.
